# SDR AWXA200201073

- Difficulty date: October 17, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 64,350 hours, 25,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N517048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK EXFOLIATION CORROSION WAS FOUND ON CABIN FLOOR SUPPORT HAT CHANNEL BS 375, LBL 55. MAINTENANCE BLENDED CORROSION AND FOUND MATERIAL LOSS BEYOND LIMITS; REMOVED DAMAGED FLOOR SUPPORT AT BS 375, LBL 55; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT; AND INSTALLED REPAIR PART IAW DWG 141N5170, AND B757-200 SRM 51-40-01, PG. 3.
